|TRIZIVIR + SUSTIVA
May 20, 2003
SINCE OCT 2001 I AM TAKING TRIZIVIR + SUSTIVA. MY VIRAL LOAD HAS SINCE THEN BECAME UNDETECTABLE, AND MY CD4 WENT UP FROM 170 TO 370. EVENTHOUG, I WONDER IF IT IS O.K. TO TAKE ABACAVIR (IN TRIZIVIR) AND EFAVIRENZ (IN SUSTIVA) AT THE SAME TIME, OR EVENTUALLY DROP SUSTIVA IN THE FUTURE AND KEEP ONLY WITH TRIZIVIR. THANKS.
Response from Dr. Moyle
This is currently being investigated in a trial (called 'Time') which will report in about 12-18 months time. Until then, if you are not have problems I would stick with it. It may be the drug you will want to drop by then is the AZT. Your Doctor should here the news on the study on sites like this one Best Wishes Graeme
- Dizziness After Swallowing Cum Worried I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Runny Nose After Sex With Stripper Worried I Have HIV
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can You Get Genital Warts From Having Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.